Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 19, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Mar 29, 2012, 3:45 PM HST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2012, 3:45 PM HST (01:45 UTC)
- Expired
- Apr 1, 2012, 9:44 AM HST
- In force
- 66 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
734 WHHW70 PHFO 300145 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 345 PM HST THU MAR 29 2012 ...STRENGTHENING TRADES AND RISING SEAS TONIGHT AND FRIDAY... .BUILDING HIGH PRESSURE NORTH OF THE ISLANDS WILL PRODUCE FRESH TO STRONG TRADES AND HAZARDOUS SEAS TONIGHT THROUGH EARLY SATURDAY THE WINDS WILL START TO WEAKEN SATURDAY AS HIGH PRESSURE MOVES NORTHEAST OF THE ISLANDS. PHZ119>121-123-124-301445- /O.NEW.PHFO.SC.Y.0019.120330T0145Z-120331T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 345 PM HST THU MAR 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS 8 TO 10 FT WILL PERSIST THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-301445- /O.NEW.PHFO.SC.Y.0019.120330T1600Z-120331T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 345 PM HST THU MAR 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 AM HST SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS AND ROUGH SEAS 7 TO 12 FEET WILL DEVELOP FRIDAY MORNING AND PERSIST THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
239 WHHW70 PHFO 301331 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 AM HST FRI MAR 30 2012 ...STRENGTHENING TRADES AND RISING SEAS TONIGHT AND FRIDAY... .HIGH PRESSURE PASSING NORTH OF THE ISLANDS TODAY AND TONIGHT WILL BRING INCREASING TRADE WINDS THAT WILL LEAD TO INCREASED SHORT PERIOD SEAS. THE WINDS WILL START TO WEAKEN SATURDAY AS THE HIGH MOVES STEADILY EAST. PHZ110>118-122-310245- /O.EXT.PHFO.SC.Y.0019.120330T1331Z-120331T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 331 AM HST FRI MAR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS UP TO 25 KNOTS WILL LEAD TO INCREASED SEAS UP TO 10 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-310245- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 331 AM HST FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS WILL LEAD TO INCREASING SEAS UP TO 12 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
885 WHHW70 PHFO 301332 CCA MWWHFO URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 332 AM HST FRI MAR 30 2012 ...STRENGTHENING TRADES AND RISING SEAS TODAY... .HIGH PRESSURE PASSING NORTH OF THE ISLANDS TODAY AND TONIGHT WILL BRING INCREASING TRADE WINDS THAT WILL LEAD TO INCREASED SHORT PERIOD SEAS. THE WINDS WILL START TO WEAKEN SATURDAY AS THE HIGH MOVES STEADILY EAST. PHZ110>118-122-310300- /O.EXT.PHFO.SC.Y.0019.120330T1331Z-120331T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 332 AM HST FRI MAR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS UP TO 25 KNOTS WILL LEAD TO INCREASED SEAS UP TO 10 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-310300- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 332 AM HST FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS WILL LEAD TO INCREASING SEAS UP TO 12 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
028 WHHW70 PHFO 301955 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 955 AM HST FRI MAR 30 2012 ...STRENGTHENING TRADES AND RISING SEAS TODAY... .HIGH PRESSURE PASSING NORTH OF THE ISLANDS TODAY AND TONIGHT WILL BRING INCREASING TRADE WINDS THAT WILL LEAD TO INCREASED SHORT PERIOD SEAS. THE WINDS WILL START TO WEAKEN SATURDAY AS THE HIGH MOVES STEADILY EAST. PHZ110>124-310900- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 955 AM HST FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS WILL LEAD TO INCREASING SEAS UP TO 12 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
787 WHHW70 PHFO 310148 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 348 PM HST FRI MAR 30 2012 ...STRONG TRADES WINDS TONIGHT... .HIGH PRESSURE PASSING NORTH OF THE ISLANDS TONIGHT WILL BRING STRONG TRADE WINDS THAT WILL LEAD TO INCREASED SHORT PERIOD SEAS. THE WINDS WILL START TO WEAKEN SATURDAY AS THE HIGH MOVES STEADILY EAST. PHZ110>124-311500- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 348 PM HST FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS WILL LEAD TO COMBINED SEAS UP TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
831 WHHW70 PHFO 310625 AAA MWWHFO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HONOLULU HI 825 PM HST FRI MAR 30 2012 ...STRONG AND GUSTY TRADES WINDS AND ROUGH SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON... .A SURFACE HIGH PASSING FAR NORTH OF THE ISLANDS TONIGHT WILL BRING STRONG TRADE WINDS THAT WILL GENERATE ELEVATED ROUGH SEAS. THE WINDS WILL START TO GRADUALLY WEAKEN ON SATURDAY AS THE HIGH CONTINUES MOVING STEADILY EASTWARD. PHZ110-111-113-114-116-117-119>124-311930- /O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 825 PM HST FRI MAR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SATURDAY. * WINDS AND SEAS...THROUGH EARLY SATURDAY EVENING...EAST WINDS 25 TO 30 KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS UP TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ112-115-118-311600- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/ KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY LEEWARD WATERS- 825 PM HST FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...THROUGH SATURDAY MORNING...EAST TO NORTHEAST WINDS 20 TO 30 KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
282 WHHW70 PHFO 311330 AAA MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SAT MAR 31 2012 ...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS WILL CONTINUE TODAY... .A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS WILL BRING STRONG TRADE WINDS THAT WILL GENERATE ELEVATED ROUGH SEAS. THE WINDS ARE EXPECTED TO GRADUALLY WEAKEN BY THIS EVENING AS THE HIGH CONTINUES MOVING STEADILY EASTWARD. PHZ112-115-118-312000- /O.EXT.PHFO.SC.Y.0019.000000T0000Z-120331T2000Z/ KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY LEEWARD WATERS- 330 AM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM HST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM HST THIS MORNING. * WINDS AND SEAS...THROUGH THIS MORNING...EAST WINDS 20 TO 25 KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110-111-113-114-116-117-119>124-010230- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 330 AM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...THROUGH EARLY THIS EVENING...EAST WINDS 20 TO 25 KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
764 WHHW70 PHFO 311948 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 948 AM HST SAT MAR 31 2012 ...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS WILL CONTINUE TODAY... .A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS WILL BRING STRONG TRADE WINDS THAT WILL GENERATE ELEVATED ROUGH SEAS. THE WINDS ARE EXPECTED TO GRADUALLY WEAKEN THROUGH TOMORROW MORNING AS THE HIGH CONTINUES MOVING STEADILY EASTWARD. PHZ121-123-124-010900- /O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T1600Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 948 AM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 30 KNOTS...AND ROUGH SEAS 9 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ114-116-117-120-122-010900- /O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T1000Z/ OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS- 948 AM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT. * WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS...AND ROUGH SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ112-115-118-010400- /O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/ KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY LEEWARD WATERS- 948 AM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS 15 TO 25 KNOTS...AND ROUGH SEAS 5 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110-111-113-119-010400- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL- MAALAEA BAY- 948 AM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS...AND ROUGH SEAS 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
509 WHHW70 PHFO 010148 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 348 PM HST SAT MAR 31 2012 ...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS CONTINUE TONIGHT FOR MANY LOCATIONS... .A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS CONTINUES TO BRING STRONG TRADE WINDS...COMBINED WITH ROUGH SEAS. WINDS ARE BEGINNING TO DECREASE...WITH WINDS AND SEAS FALLING BELOW ADVISORY LEVELS NEAR KAUAI. EXPECT A FURTHER DECLINE OVERNIGHT AS THE HIGH MOVES TO THE EAST. PHZ110>113-115-118-119-010300- /O.CAN.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY- 348 PM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PHZ121-123-124-011500- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T1600Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 348 PM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KNOTS...AND ROUGH SEAS 8 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ114-116-117-120-122-011000- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T1000Z/ OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS- 348 PM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. * WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS...AND ROUGH SEAS 8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
234 WHHW70 PHFO 010730 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 930 PM HST SAT MAR 31 2012 ...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS TO CONTINUE FOR SELECT LOCATIONS... .A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS CONTINUES TO BRING STRONG TRADE WINDS...COMBINED WITH ROUGH SEAS...FOR AREAS NEAR THE BIG ISLAND. PHZ114-116-117-120-122-010830- /O.CAN.PHFO.SC.Y.0019.000000T0000Z-120401T1000Z/ OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS- 930 PM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA FOR THESE ZONES. THE ADVISORY IS NO LONGER NEEDED. $$ PHZ121-123-124-012030- /O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T2200Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 930 PM HST SAT MAR 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON HST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON HST SUNDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 KNOTS...AND ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
507 WHHW70 PHFO 011333 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 AM HST SUN APR 1 2012 ...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS TO CONTINUE FOR SELECT LOCATIONS... .A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS CONTINUES TO BRING STRONG TRADE WINDS...COMBINED WITH ROUGH SEAS...FOR AREAS NEAR THE BIG ISLAND. PHZ121-123-124-012200- /O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T2200Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 333 AM HST SUN APR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON HST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON HST TODAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS TO 25 KNOTS...AND ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
721 WHHW70 PHFO 011944 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 944 AM HST SUN APR 1 2012 ...WINDS HAVE DIMINISHED ACROSS THE COASTAL WATERS... .THE RIDGE OF HIGH PRESSURE IS WEAKENING TO OUR NORTH. THUS THE WINDS HAVE DIMINISHED ACROSS THE HAWAIIAN COASTAL WATERS. PHZ121-123-124-012045- /O.CAN.PHFO.SC.Y.0019.000000T0000Z-120401T2200Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 944 AM HST SUN APR 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED ACROSS THE HAWAIIAN COASTAL WATERS. $$ BURKE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 10:00 AM HST, 5 hours 45 minutes earlier.
Area forecast discussion, Mar 29, 10:00 AM HST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST THU MAR 29 2012 .SYNOPSIS... THE WEATHER WILL BE MOSTLY DRY AND PLEASANT OVER THE NEXT FEW DAYS THOUGH TRADE WINDS WILL BE STRONGER ON FRIDAY AND SATURDAY AS HIGH PRESSURE BUILDS IN TO OUR NORTH. ANY SHOWERS THAT DO FALL WILL FAVOR WINDWARD AND MAUKA AREAS AND GENERALLY BE LIGHT AND BRIEF. WINDS WILL DIMINISH EARLY NEXT WEEK WITH AN UPTICK IN SHOWER ACTIVITY EXPECTED AS AN AREA OF LOW PRESSURE DEVELOPS WEST OF THE STATE. && .DISCUSSION... THE ATMOSPHERE REMAINS RATHER DRY AROUND THE ALOHA STATE WITH PRECIPITABLE WATER VALUES UNDER 1 INCH. LITTLE IF ANY RAINFALL FELL OVERNIGHT AND WE DO NOT EXPECT MUCH IF ANY RAINFALL TODAY. AN EASTWARD MOVING AREA OF HIGH PRESSURE WILL BE BUILDING IN NORTH OF THE STATE TONIGHT AND FRIDAY WITH TRADE WINDS INCREASING AS A RESULT. THIS MAY ALLOW FOR A LITTLE MORE OROGRAPHIC FORCING OF WHAT LITTLE MOISTURE IS AVAILABLE ALLOWING FOR A SLIGHT UPTICK IN SHOWER ACTIVITY OVER WINDWARD AND MAUKA AREAS. ANY SHOWERS THAT DO FALL ARE EXPECTED TO BE LIGHT AND BRIEF. BY SUNDAY THE HIGH WILL BE LOCATED FAR TO THE NORTHEAST OF THE STATE WITH ITS ASSOCIATED SURFACE RIDGE GETTING PUSHED SOUTHWARD CLOSER TO THE STATE BY A DEVELOPING FRONTAL SYSTEM FAR TO OUR NORTHWEST. THIS WILL CAUSE A DROP OFF IN WINDS SUNDAY AND MONDAY. IN THE LONGER RANGE THERE REMAINS SOME DISAGREEMENT IN THE MODELS AS WELL AS RUN TO RUN CONSISTENCY. IT STILLS APPEARS THAT LOW PRESSURE DEVELOPING WEST OF THE STATE WILL CAUSE OUR WINDS TO SHIFT TO AN EAST SOUTHEAST DIRECTION ESPECIALLY OVER THE WEST END OF THE ISLAND CHAIN. ALSO MODELS SEEM TO AGREE IN HIGHER PRECIPITABLE WATER VALUES OVER AND AROUND THE STATE SO SHOWER ACTIVITY WILL LIKELY INCREASE SOMEWHAT THOUGH IT IS STILL TO EARLY TO IRON OUT THE DETAILS. && .MARINE... THE NEW SOUTH SWELL HAS ARRIVED WITH THE LANAI BUOY AVERAGING ABOUT 2.5 FEET AT 17 SECONDS. THIS SWELL IS EXPECTED TO PEAK LATER TODAY WITH SWELL HEIGHTS UP TO AROUND 3 FEET. THIS SWELL WILL GRADUALLY LOWER TONIGHT AND FRIDAY BUT HANG AROUND THROUGH MOST OF THE WEEKEND. THERE WILL ALSO BE A SERIES OF SMALL NORTHWEST SWELLS THROUGHOUT THE FORECAST PERIOD WITH HEIGHTS REMAINING WELL BELOW ADVISORY LEVELS. THE TRADE WINDS WILL BE ON THE INCREASE TONIGHT AND FRIDAY AND REMAIN ELEVATED THROUGH THE WEEKEND. THIS WILL PRODUCE ROUGH AND CHOPPY SURF ALONG EAST FACING SHORES WITH HEIGHTS LIKELY REACHING ADVISORY LEVELS THE INCREASING TRADE WINDS WILL CAUSE SMALL CRAFT ADVISORY CONDITIONS OVER THE USUAL WINDY WATERS AROUND MAUI COUNTY AND THE BIG ISLAND AS EARLY AS TONIGHT. OTHER MARINE ZONES MAY ALSO HAVE WINDS AND SEAS REACHING SMALL CRAFT ADVISORY LEVELS FRIDAY AND SATURDAY. && .AVIATION... VFR CONDITIONS PREVAIL ACROSS THE ENTIRE AREA WITH SOME LOCAL MVFR CONDITIONS POSSIBLE OVER NORTH AND EAST MAUI DUE TO LOW CLOUDS. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && BURKE
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.